CureZone   Log On   Join
rapid heart rate after taking magnesium..
 
armani85 Views: 751
Published: 4 years ago
 

rapid heart rate after taking magnesium..


Hi guys please let me know what hapening to me after taking magnesium i try all forms i imidilti get rapid heart beats and propobly low blood presure , my muscles are gets week and crampy :( i think its something to do with maybe potasium ? maybe i need to take potasium with magnesium ? i take acid form of magnesium with wit b6 b1.... please help me guys:(

i also have candida ofcourse
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.719 sec, (1)